MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM
Model Number TRUEMETRIX
Medical Device Problem Code Device Displays Incorrect Message (2591)
Health Effect - Clinical Codes Hyperthermia (1909); No Code Available (3191)
Date of Event 06/28/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(manufacturer narrative = t, corrected data = f) (b)(4).Product not returned for evaluation.No meter replaced at this time.Replaced test strips only.Most likely underlying root cause of malfunction: mlc-20 user's test strip had poor storage.(basement).Test strip (b)(4).Note: unable to contact the customer via telephone at call backs on 06/29/2017,06/30/2017 and 07/03/2017.Product notification letter sent to customer to contact customer care.(b)(4).
 
Event or Problem Description
Consumer reported complaint for e-3 error: used test strip, test strip outside of vial too long, sample on top of test strip.Son is calling on behalf of the customer.The e-3 error occurred when the blood sample was absorbed.The customer's expected fasting blood glucose test result range is 200 - 215 mg/dl.During the call on (b)(6) 2017, the customer reported feeling hungry, body feeling warm and feeling dry mouth.Customer denied the need for medical attention at the time of the call.During the call on (b)(6) 2017, a blood test was performed by the customer fasting and produced test result of 231 mg/dl using truemetrix meter.Customer was comfortable with the result.Customer stores strips in the basement.The test strip lot manufacturer's expiration date is 01/14/2018 and open vial date was undisclosed.The meter memory was not reviewed for previous test result history.

Brand Name
TRUEMETRIX
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key6727838
Report Number1000113657-2017-01448
Device Sequence Number13634673
Product Code NBW
UDI-Device Identifier00096295126655
UDI-Public(01)00096295126655
Combination Product (Y/N)N
Initial Reporter StateMO
PMA/510(K) Number
K140100
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 07/20/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/14/2018
Device Model NumberTRUEMETRIX
Device Catalogue NumberRE4H01-81
Device Lot NumberMT1877
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/28/2017
Initial Report FDA Received Date07/20/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1